# SDR AALA202111294039

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,355 hours, 25,551 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13043BA05
- Part serial: C13043039166
- Condition: Unserviceable
- Part time: 32,889 hours, 12,905 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAD A BRIEF UNCOMMANDED RIGHT RUDDER INPUT AT CRUISE ALTITUDE. AIRCRAFT BANKED ABOUT 5 DEGREES RIGHT AND YAWED SIGNIFICANTLY RIGHT THEN RETURNED IMMEDIATELY TO LEVEL FLIGHT. EMERGENCY DECLARED, FLIGHT DIVERTED TO DFW, LANDING SAFELY.   REPLACED YAW DAMPER ACTUATOR NR 1, 3CC1, (AALA202111268997) PER AMM 27-26-51. REPLACED FMGC 1 (AALA202111294751) AND FMGC 2 (AALA202111294039) PER AMM 22-83-34.** (CLOSED)
